RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 296–311 (Mi de8567)  

Partial Differential Equations

Symmetric positive entire solutions of nonlinear biharmonic equations

T. Kusano, Ya. Furusho

Japan

Full text: PDF file (1585 kB)

English version:
Differential Equations, 1995, 31:2, 273–287

Bibliographic databases:
UDC: 517.95
Received: 17.10.1994

Citation: T. Kusano, Ya. Furusho, “Symmetric positive entire solutions of nonlinear biharmonic equations”, Differ. Uravn., 31:2 (1995), 296–311; Differ. Equ., 31:2 (1995), 273–287

Citation in format AMSBIB
\Bibitem{KusFur95}
\by T.~Kusano, Ya.~Furusho
\paper Symmetric positive entire solutions of nonlinear biharmonic equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 296--311
\mathnet{http://mi.mathnet.ru/de8567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373791}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 273--287


Linking options:
  • http://mi.mathnet.ru/eng/de8567
  • http://mi.mathnet.ru/eng/de/v31/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019